Fertility Network UK
13,151 members21,276 posts

Transvaginal scan

Has anyone experienced abdominal pain and nausea after a transvaginal ultrasound scan? Had my 3rd scan yesterday (on Clomid) and up until now they have been fine. Today I started to get lower abdominal pain (intermittently sharp) and also feel very nauseated. Feeling generally unwell tonight. First time this has happened. Is this a normal reaction? They did have to do alot of 'poking' and 'prodding' as my right ovary was hidden behind my uterus. Thanks everyone xxx

10 Replies
oldestnewest

Oh no. The poking and prodding isn’t so nice. I can’t say I’ve ever been in this sort of pain afterwards. I have felt nauseated but always put that down to the fall out of getting myself all worked up and stressed out about the scan going well. If you’re concerned or it persists maybe you’ve should give the clinic a call. Hopefully it passes xx

1 like
Reply

Thanks so much for your reply. I'm wondering if it's ovulation in which case, probably a good thing but still feeling very sick. Not sure of it's normal to still feel so sick as i stopped clomid on day 6 of my cycle? I appear to be very sensitive to it though, overstimulated last month and they are talking of changing me on to something else as they're a bit concerned about the side effects I've been getting. Hope you are doing ok and sending BIG hugs xxx

Reply

I was never given treatment using clomid but lots of other ladies on here should be able to share their experience of it. Hopefully your clinic can get something sorted for you since you’ve reacted badly for a couple of months now to this drug. Feel better soon x

1 like
Reply

Thanks lovely, I'm so new to all of this that I really don't know what's 'normal' hence all the posts and questions. Really appreciate your response, so nice talking things through with others. I will be ringing the clinic in a week to find out my blood tests and so will chat to them then about next step. Wishing you every success with your journey and sending you BIG hugs xxx

1 like
Reply

Hi Poppy, oh dear, sorry to hear that. Do you think you could be ovulating soon? I felt quite nauseous this clomid cycle, shortly before i think I was ovulating. Call your clinic if you're worried though. Hope it passes asap! Xx

1 like
Reply

Hi lovely, thank you so much for your reply. I am wondering if it is due to ovulating which is probably a good thing but never had ovulation pains like it. Also still feeling very sick, but not sure if it's normal to still be feeling so sick as I stopped taking Clomid on day 6 of my cycle. I appear to be very sensitive to it though as I overstimulated last month and they're talking of possibly changing me to something else as they are a bit concerned about the side effects I'm getting. Hope you're doing ok and sending you big hugs xxx

Reply

This past month was my first of feeling nauseous during the cycle. I've taken clomid around 8 times before and never had it before. Hopefully it's a good sign for us both. Are you responding better at the lower dose? Keeping everything crossed for you and sending hugs back! Xx

1 like
Reply

Thanks lovely, I do hope it's a good sign for us. I didn't overstimulate this month so lower dose seems to be working. Will be phoning the clinic in a week to get blood test results and find out whether my Consultant wants to try me on a different drug. I have everything crossed for us too! Take care lovely and hope you aren't feeling too rough on the meds xxx

1 like
Reply

That's great you're responding this month. Hopefully you can stick with clomid, or even better, this will be your month. (The no of times I've thought that 😬) xx

1 like
Reply

Wishing you all the best lovely and thanks again for your support. I do hope it's your month too xxx

Reply

You may also like...